# SDR JIKA2018022201

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N247DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT626B
- Aircraft time: 27,006 hours, 22,420 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 246006
- Part serial: 107
- Condition: Weak
- Location: Mlg
- Part time: 2,374 hours, 3,135 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED ON FINAL, WHEN SELECTING THE LANDING GEAR TO THE DOWN POSITION THAT THE NOSE GEAR IN-TRANSIT LIGHT REMAINED ILLUMINATED. THE PILOT FOLLOWING PROCEDURES PERFORMED A MANUAL LANDING GEAR EXTENSION AND LANDED WITHOUT INCIDENT IN SXM.  MAINTENANCE INSPECTED THE AIRCRAFTS LANDING GEAR AND HYDRAULIC SYSTEM AND DISCOVERED THE LANDING GEAR SELECTOR VALVE TO BE WEAK CAUSING THE GEAR TO REMAIN IN TRANSIT FOR LONGER THAN NORMAL. MAINTENANCE REMOVED AND REPLACED THE SELECTOR VALVE  WITH A SERVICEABLE UNIT. THEN PERFORMED EXTENSION AND RETRACTION TEST. THE AIRCRAFT WAS CHECK FLOWN AND OPERATION OF THE LANDING GEAR AND INDICATION WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
